# SDR ASAA1058158

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,889 hours, 4,490 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Bonding Strap
- Part number: 3404022010
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APPROX HALF WAY INTO T/O ROLL NR 1 ENG WAS CYCLING .5 PERCENT.  DURING CLIMBOUT CYCLING INCREASED TO 3 TO 4 PERCENT MOSTLY LESS THAN THE COMMANDED POSITION.  ALL ENGINE INSTRUMENTS WERE FOLLOWING ENGINE CYCLING AND THE N1 COMMAND SECTOR WAS RAPIDLY SHOWING THE 3 TO 4 PERCENT CHANGES WITH AUTO THROTTLES OFF.  ENG SURGE QRC/QRH RAN.  AFTER LEVELING AT 9000FT AS THE POWER REDUCED ALL SURGING STOPPED AND SUBSEQUENT CLIMB AND CONT POWER SETTING HAD NO SURGING.  NR 1 ENGINE BITE CHECK HAS FAULT CODE 73 30901 "T12 SIGNALS DISAGREE".  PERFORMED FIM TASK 73 26 TASK 805.  INSPECTED T12 SENSOR FOUND BONDING STRAP LOOSE.  REMOVED & REPLACED T12 SENSOR PER AMM73 21 05.  OPS CHECKS OK.  VERIFICATION FLIGHT SUCCESSFUL.
